Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Connectivity at infinity for right angled Artin groups
HTML articles powered by AMS MathViewer

by Noel Brady and John Meier PDF
Trans. Amer. Math. Soc. 353 (2001), 117-132 Request permission


We establish sufficient conditions implying semistability and connectivity at infinity properties for CAT(0) cubical complexes. We use this, along with the geometry of cubical $K(\pi ,1)$’s to give a complete description of the higher connectivity at infinity properties of right angled Artin groups. Among other things, this determines which right angled Artin groups are duality groups. Applications to group extensions are also included.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20F36, 57M07
  • Retrieve articles in all journals with MSC (2000): 20F36, 57M07
Additional Information
  • Noel Brady
  • Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019
  • Email:
  • John Meier
  • Affiliation: Department of Mathematics, Lafayette College, Easton, Pennsylvania 18042
  • Email:
  • Received by editor(s): December 4, 1997
  • Received by editor(s) in revised form: February 5, 1999
  • Published electronically: August 21, 2000
  • Additional Notes: The first author thanks the Universitat Frankfurt for support during the summer of 1997 while part of this work was being carried out. He also acknowledges support from NSF grant DMS-9704417. The second author thanks Cornell University for hosting him while on leave from Lafayette College, and the NSF for the support of an RUI grant DMS-9705007
  • © Copyright 2000 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 117-132
  • MSC (2000): Primary 20F36, 57M07
  • DOI:
  • MathSciNet review: 1675166